# SDR AALA202312269742

- Difficulty date: December 25, 2023
- Submitted: December 26, 2023
- Operation: Air carrier
- Aircraft: N9006
- Make and model: Airbus A319-115
- Aircraft serial: 5761
- Aircraft time: 27,840 hours, 13,445 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: D71701001
- Condition: No Test
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: DURING OPS TEST OF EMERGENCY LIGHTS, CIDS 1 EPSU SYS TEST CLASS1 FAULT BAT/EPSU (13WL) AFT L. MAINTENANCE REPLACED 13WL EPSU IAW AMM 33-51-38.
